Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 fl. oz Buy on Amazon

https://www.ebooknetworking.net/books_detail-B07NYYMZWV.html

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 fl. oz

AuthorZyrtec
PublisherZyrtec
23.99 28.00 USD
Buy New on Amazon 🇺🇸

In Stock

Book Details

Author(s)Zyrtec
PublisherZyrtec
ISBN / ASINB07NYYMZWV
ISBN-13978B07NYYMZW1
AvailabilityIn Stock
Sales Rank187
MarketplaceUnited States  🇺🇸

Description

  • Twin pack of 4-fluid ounce bottles of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies
  • From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies

More Books in Health and Beauty

Donate to EbookNetworking
Estée Lauder Beauti...Prev
Next